EconPapers    
Economics at your fingertips  
 

Multipliers in Holomorphic Mean Lipschitz Spaces on the Unit Ball

Hong Rae Cho

Abstract and Applied Analysis, 2012, vol. 2012, 1-15

Abstract:

For and let be holomorphic mean Lipschitz spaces on the unit ball in . It is shown that, if the space is a multiplicative algebra. If , then the space is not a multiplicative algebra. We give some sufficient conditions for a holomorphic function to be a pointwise multiplier of .

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/869256.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/869256.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:869256

DOI: 10.1155/2012/869256

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:869256